# SDR DXTA2010101904266

- Difficulty date: October 18, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N948QS
- Make and model: Cessna 750
- Aircraft serial: 7500149
- Aircraft time: 8,766 hours, 5,328 cycles
- Engine: Allsn AE3007C
- System (JASC): 2700 · Flight Control System
- Part: Coupling
- Part number: 9516X166
- Condition: Worn
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHEN TURNING LT, ABOUT 20 DEGREES OF BANK, BELOW 180 KT, FULLY CONFIGURED, THE AIRPLANE LT WING SUDDENLY DROPPED PULLING THE YOKE LT EVEN MORE. THIS HAPPENED MORE THAN 3 TIMES.   FOUND LT AILERON POSITION SENSOR FLEXIBLY COUPLING LOOSE ON SHAFT AND RETRACTING FREELY AROUND SHAFT REMOVED DEFECTIVE COUPLING AND INSTALLED NEW COUPLING. PERFORMED RIGGING PROCEDURE. OPS CHECKS GOOD. ALL WORK DONE IAW MM 31-44-00, REV 41.
